Diabetes

Question
Posted by: Maureen | 2018/04/26

Q.

Type 2 now on insulin

Hello, after 25 years on tablets I have been put on to Novomix 30. 18units in the morning and 20 in the evening. I have been on it for 6 weeks now. My ankles are still swelling after about 45 minutes after injecting. They are perfectly fine before I inject. I am also having shoulder, neck pain and headache. Rather like high blood pressure symptoms. My Doctor says it has nothing to do with the Novomix but it seems to come on 45 minutes to an hour after I inject and I didn't have these symptoms before being on the Novomix. I would be interested to read your thoughts on this. Thank you!

Expert's Reply

A.

Diabetes expert
- 2018/04/26

Hi

Ankle oedema can happen when you start insulin. Normally it is temporary and eventually improves. If you are otherwise fine, and it is not bothersome, then you can continue the insulin

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.